Alert archive / Florida / Special Weather Statements in 2020
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Nov 11, 2020, 7:21 PM EST for Palm Beach County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2020, 7:21 PM EST (00:21 UTC)
- Expired
- Nov 11, 2020, 8:00 PM EST
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 107 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 653 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
451
WWUS82 KMFL 120021
SPSMFL
Special Weather Statement
National Weather Service Miami FL
721 PM EST Wed Nov 11 2020
FLZ067-068-071-072-168-172-120100-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
721 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR BROWARD AND EASTERN PALM BEACH
COUNTIES UNTIL 800 PM EST...
* At 720 PM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
west of Hobe Sound to Downtown Fort Lauderdale. Movement was
northeast at 15 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
West Palm Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca
Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
Wellington, Jupiter, Margate, Palm Beach Gardens and Lake Worth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2597 8004 2598 8025 2696 8040 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 0020Z 207DEG 15KT 2703 8027 2612 8015
$$
RAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Nov 11, 6:54 PM EST, 27 minutes earlier.
Area forecast discussion, Nov 11, 6:54 PM EST, 27 minutes before
Area Forecast Discussion
National Weather Service Miami FL
654 PM EST Wed Nov 11 2020
.Update...
The Tornado Watch has been expired without further continuation,
as the best shear/helicity values have moved northward and away
from South Florida. Attention now shifts towards the Atlantic
metros where a line of showers and embedded thunderstorms has
moved through the area. The latest official forecast shows an
uptick in precipitation/thunder chances, and flooding now becomes
the main impact to monitor for the Atlantic metros given the
antecedent rainfall totals from Tropical Storm Eta.
&&
.Aviation (00Z TAFs)...
The TAF period begins with a line of SHRA and embedded TSRA that
will affect the eastern TAF sites until approx 03Z. Tropical rain-
rates may quickly reduce VIS to IFR/LIFR thresholds. Furthermore strong
wind gusts up to 40-45kts and CIGs between 015-025 are possible.
Showers may linger across the region thereafter, particularly over PBI.
For APF, another round of showers/storms from TS Eta is possible
overnight, with 02-05Z being the most likely timeframe. Winds generally
out of the SE at 15kts gusting up to 25kts
&&
.Prev Discussion... /issued 246 PM EST Wed Nov 11 2020/
.TORNADO WATCH FOR COLLIER COUNTY THROUGH 5PM EST TODAY...
.FLOOD WATCH FOR GULF AND EAST COAST CONTINUES...
Short Term (Rest of Today through Tomorrow):
Key Points:
1) A Tornado Watch is in effect for Collier County and the adjacent
Gulf waters until 5 PM EST today
2) A Flood Watch is in effect for Collier, Hendry, Glades,
metro/coastal Palm Beach, Broward, and Miami-Dade Counties until 7
PM EST tomorrow
The outer bands of Tropical Storm Eta continue to push towards
Southwest Florida this afternoon with the production of light to
moderate rainfall. As Eta continues to pull northward and away from
South FL, low-level winds will continue to veer to a more southerly
direction which will continue the influx of deep tropical moisture
areawide. In fact, forecast PW's are expected to reach almost 2.5
inches along the west coast this afternoon before pushing towards
the east coast this evening/overnight. These anomalously high values
are 3.4 to 3.7 standard deviations above normal and in the MAX
percentile for this time of year.
MFL's 11/18Z special sounding showed a modest decrease in CIN across
the region and a similar CAPE due to the moisture advection in the
area. Low-mid level lapse rates also slightly steepened.
Mesoanalysis shows increasing helicity values as well- SFC to 500m
SRH values of 50 to 100m2/s2 across portions of the west coast with
SFC to 3km SRH values of 100 to 200m2/s2. The increasing SRH, shear,
CAPE, moisture and the decreasing CIN profile across South FL will
lead to heavy rainfall with gusty winds and a few possible
tornadoes. These gusty winds may even approach severe criteria (at
least 58 mph) this afternoon. Therefore, the Flood Watch continues
for portions of South Florida as well as a Tornado Watch for Collier
County.
As we transition into the evening into the overnight hours, the
east coast becomes the main area of concern as the moisture tail
of Eta slides through (noted by the aforementioned eastward spread
of increasing PW's) and a band of convergence looks to set up.
Mostly cloudy skies thus far today has limited significant heating
across the east coast, though a few cloud breaks here and there
have been observed off GOES-16 visible satellite imagery. If cloud
breaks become more frequent, then instability will increase and
stronger showers and storms can be expected. Due to lower
confidence and highly conditional parameters, the potential for
the stronger showers and storms along the east coast could produce
strong, gusty winds and heavy rainfall. Any additional rainfall
over the east coast will cause flooding problems particularly in
areas that have still not drained from the heavy rainfall the past
few days. It will not take much rain to warrant a Flood Warning.
By tomorrow, deep moisture begins to subside as as the highest
values push eastward of the peninsula. With that said, it will
still take time for PoPs to lower (with short term PoPs lingering
in the 20 to 50 percent range) though it will generally decrease
from west to east throughout the course of the day. The main
hazard for tomorrow will be more of the heavy rain threat,
particularly for the east coast areas as standing water persists
and heavy rainfall is expected later today.
Long Term(Friday Through Tuesday)
Rain chances remain in the forecast for the very start of the
extended period as a swath of lingering moisture trails in Eta's
wake as the storm finally departs the region. Thankfully, high
pressure at the surface and aloft build across the region through
the weekend, ushering in long-awaited drier conditions. While this
should limit deep convective initiation, can't rule out a few
isolated showers each afternoon.
Early next week, ridging aloft becomes shunted eastward as a
robust upper-level trough sweeps across the northern CONUS,
inciting cyclogenesis over the Upper Midwest. Current model
solutions depict a formidable cold front dropping southward across
South Florida as the surface low progresses quickly off towards
the northeast. Rain chances look to increase ahead and along the
boundary, albeit, the finer details are subject to change as there
is familiar variability between the timing, location, strength,
and position of the surface low and attendant cold front. This
will certainly be monitored with each forecast cycle. That said,
we could finally see a reprieve from our extended Summer with
slightly below average temperatures and tolerable humidity values.
Additionally, brisk northeasterly winds in the front's wake could
lead to hazardous marine and beach conditions for the Atlantic
waters and coastline.
Marine...
Tropical Storm Eta is forecast to move north-northeast across the
eastern Gulf of Mexico today and tonight, then approach the Big
Bend coast of Florida on Thursday before moving inland across
North Florida by the end of the week. Tropical storm conditions
are possible over the Gulf waters through at least tonight. Gusty
winds and locally rough seas will continue over the Atlantic
waters through Thursday. High pressure is then expected to build
over Florida from the east for the end of the week and upcoming
weekend, with gradually improving marine conditions by that time.
Beach Forecast...
A high risk of rip currents continues for all southern Florida
beaches through at least Thursday. Additionally, a Coastal Flood
Advisory is in effect for the beaches of Collier County with the
expectation of minor coastal flooding during high tides today. The
Atlantic Coast beaches have a Coastal Flood Statement in effect.
Hydrology...
Additional rainfall tonight and Thursday over the hardest hit
areas of SE Florida raises the concern for aggravated flooding
conditions. Current QPF values are generally under 1 inch, with
the exception of east Miami-Dade and southeastern Broward
counties, but given the highly uncertain nature of the exact
location of the rain bands and the changing nature of Eta, as well
as the upward trend in PoPs, the Flood Watch has been extended
through Thursday evening.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 84 77 84 75 / 50 60 70 20
Fort Lauderdale 85 78 85 76 / 40 60 60 20
Miami 85 77 85 75 / 50 60 60 20
Naples 83 76 84 74 / 90 80 40 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Thursday evening for FLZ063-066-068>070-072-
074-168-172-173.
High Rip Current Risk through Thursday evening for FLZ069.
Coastal Flood Advisory until 1 AM EST Thursday for FLZ069.
High Rip Current Risk through Friday evening for FLZ168-172-173.
AM...Small Craft Advisory until 7 PM EST Thursday for AMZ630-650-651-
670-671.
Small Craft Advisory until 7 PM EST this evening for AMZ610.
GM...Tropical Storm Warning for GMZ656-676.
Small Craft Advisory until 7 PM EST Thursday for GMZ657.
&&
Aviation/Update...09/Bhatti
Short Term/Marine/Beach/Hydrology...03/Fell
Long Term...11/HVNHazardous weather outlook, Nov 11, 5:33 PM EST, 1 hour 48 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 533 PM EST Wed Nov 11 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 121045- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 533 PM EST Wed Nov 11 2020 ...Flood Watch continues for most of South Florida... ...Strong showers and storms possible tonight... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a high risk of rip currents across all South Florida beaches. Thunderstorms: Isolated to scattered thunderstorms are possible especially over the eastern areas of South Florida and the coastal Gulf waters. Waterspouts: Waterspouts will be possible across all South Florida waters with the best coverage over the Gulf waters. Coastal Flooding: Minor saltwater flooding of low-lying regions may occur along coastal Collier County. Flooding: Flooding of roadways continues across South Florida, especially for the metro areas of Broward and northern Miami-Dade Counties. Any additional flooding may be possible if heavy rainfall occurs over these areas. Marine: Small Craft Advisories are in effect for winds and seas across Gulf, Atlantic, Biscayne Bay, and Lake Okeechobee Waters. Tropical storm warnings remain in place for portions of the Gulf waters adjacent to Collier County. Tornadoes: An isolated tornado is possible with a strong shower or thunderstorm. Wind: Gusty winds up to 50 mph are possible with any showers or thunderstorms. An isolated strong storm or two could produce 60 mph winds. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Residual flooding of roadways and neighborhoods is possible as it will take time for the rainfall accumulations to recede. Also, any additional rainfall from showers and storms will over already saturated soils will result in flooding concerns. Hazardous marine conditions will remain across the area through mid- week, particularly over the offshore Gulf waters with Tropical Storm Eta forecast to move northward. Elevated risk of rip currents across all South Florida beaches through much of the week ahead. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, funnel clouds, and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Nov 11, 3:57 PM EST, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Miami FL
357 PM EST Wed Nov 11 2020
FLZ066>068-070>073-075-173-174-112200-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-Metro Broward County FL-Far South Miami-
Dade County FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
357 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...MAINLAND
MONROE...MIAMI-DADE...SOUTHEASTERN HENDRY...BROWARD AND PALM BEACH
COUNTIES UNTIL 500 PM EST...
* At 357 PM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
northwest of Pahokee to 6 miles northeast of Middle Cape Sable.
Movement was north/northeast at 45 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Pembroke Pines, Miramar, Davie, Sunrise, Homestead, Wellington,
Palm Beach Gardens, Belle Glade, Pahokee, South Bay, Homestead
General Airport, Canal Point, The Redland, Northwest Cape Sable,
Lake Harbor, Weston, Royal Palm Beach, Florida City, Holey Land
Wildlife Refuge and North County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 500 PM EST for southwestern
Florida.
LAT...LON 2512 8117 2527 8124 2604 8098 2680 8083
2679 8082 2702 8064 2696 8061 2696 8020
2522 8051 2524 8057 2518 8066 2518 8063
2516 8065 2514 8078 2515 8077 2518 8081
2517 8090 2514 8090
TIME...MOT...LOC 2057Z 190DEG 40KT 2687 8077 2521 8104
FELLSpecial weather statement, Nov 11, 4:58 PM EST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Miami FL
458 PM EST Wed Nov 11 2020
FLZ067-068-071>075-173-174-112300-
Inland Broward County FL-Mainland Monroe FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-Coastal Miami Dade County FL-
458 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MAINLAND MONROE...
MIAMI-DADE...BROWARD AND PALM BEACH COUNTIES UNTIL 600 PM EST...
* At 458 PM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Intersection Alligator Alley And Miami Canal to near Flamingo.
Movement was north at 40 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Coral Springs, West Palm Beach,
Davie, Plantation, Sunrise, Homestead, Tamarac, Wellington,
Margate, Palm Beach Gardens, Riviera Beach, Belle Glade, Pahokee,
South Bay, Homestead General Airport, Canal Point and The Redland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2673 8076 2696 8055 2696 8024 2678 8011
2523 8047 2520 8054 2521 8057 2522 8056
2523 8052 2524 8057 2516 8065 2517 8068
2514 8070 2517 8073 2515 8072 2516 8077
2514 8078 2518 8081 2514 8093
TIME...MOT...LOC 2158Z 190DEG 35KT 2616 8068 2516 8087
FELLSpecial weather statement, Nov 11, 5:52 PM EST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Miami FL
552 PM EST Wed Nov 11 2020
FLZ067-071-072-120000-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-
552 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR BROWARD AND WESTERN PALM BEACH
COUNTIES UNTIL 700 PM EST...
* At 552 PM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 9 miles
east of Holey Land Wildlife Refuge to 11 miles west of Intersection
Krome And U.S. 27. Movement was northeast at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Pembroke Pines, Miramar, Coral Springs, Davie, Plantation, Sunrise,
Tamarac, Wellington, Belle Glade, Lauderhill, Weston, Cooper City,
Parkland, Royal Palm Ranches, Sunshine Acres, Pine Island Ridge,
Holey Land Wildlife Refuge, Loxahatchee Groves, Lion Country Safari
Park and Okeelanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2597 8029 2596 8030 2596 8068 2598 8068
2598 8074 2660 8073 2692 8027 2597 8026
TIME...MOT...LOC 2252Z 210DEG 27KT 2642 8058 2598 8062
RAGSpecial weather statement, Nov 11, 6:12 PM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
612 PM EST Wed Nov 11 2020
FLZ073-074-173-174-120015-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
612 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR MIAMI-DADE COUNTY UNTIL 715 PM
EST...
* At 612 PM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Intersection Krome And U.S. 27 to 6 miles southeast of Everglades
National Park. Movement was northeast at 15 mph.
* Wind gusts up to 50 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Miramar, Miami Beach, Homestead, Coral Gables, Key
Biscayne, South Miami, Surfside, Homestead General Airport, Miami
Gardens, Turkey Point, Virginia Key, Homestead Miami Speedway,
Black Point, The Redland, Kendall, North Miami, Doral and North
Miami Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2533 8017 2531 8024 2535 8027 2529 8033
2530 8039 2526 8040 2527 8040 2528 8042
2523 8051 2524 8057 2523 8060 2520 8061
2594 8064 2596 8060 2597 8012
TIME...MOT...LOC 2312Z 243DEG 14KT 2590 8051 2533 8050
RAGSpecial weather statement, Nov 11, 6:31 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
631 PM EST Wed Nov 11 2020
FLZ067-068-071-072-168-172-120030-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
631 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR BROWARD AND SOUTHEASTERN PALM
BEACH COUNTIES UNTIL 730 PM EST...
* At 631 PM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
northwest of Coral Springs to Miami Lakes. Movement was northeast
at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield
Beach, Boynton Beach, Delray Beach, Tamarac, Margate, Lake Worth,
Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea and Highland
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2664 8003 2597 8003 2597 8029 2596 8030
2596 8043 2648 8046
TIME...MOT...LOC 2331Z 211DEG 27KT 2633 8039 2590 8033
RAGSpecial weather statement, Nov 11, 7:21 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
721 PM EST Wed Nov 11 2020
FLZ067-068-071-072-168-172-120100-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
721 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR BROWARD AND EASTERN PALM BEACH
COUNTIES UNTIL 800 PM EST...
* At 720 PM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
west of Hobe Sound to Downtown Fort Lauderdale. Movement was
northeast at 15 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
West Palm Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca
Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac,
Wellington, Jupiter, Margate, Palm Beach Gardens and Lake Worth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2597 8004 2598 8025 2696 8040 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 0020Z 207DEG 15KT 2703 8027 2612 8015
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 7:19 PM EST | Special Marine Warning | MFL | 56 min | |
| Nov 11, 7:24 PM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Nov 11, 10:17 PM EST | Special Weather Statement | MFL | Miami-Dade | 58 min |
| Nov 12, 12:45 AM EST | Special Marine Warning | MFL | 60 min | |
| Nov 12, 8:10 AM EST | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Nov 12, 10:55 AM EST | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 3 hr |
| Nov 12, 1:12 PM EST | Areal Flood Advisory | MFL | Miami-Dade | 48 min |
| Nov 12, 1:46 PM EST | Special Weather Statement | MFL | Broward | 44 min |
| Nov 12, 1:56 PM EST | Areal Flood Advisory | MFL | Broward, Miami-Dade | 5 hr |
| Nov 12, 2:47 PM EST | Flash Flood Warning | MFL | Broward, Miami-Dade | 6 hr |
| Nov 12, 3:46 PM EST | Special Marine Warning | MFL | 29 min | |
| Nov 12, 4:59 PM EST | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Nov 12, 5:22 PM EST | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Nov 12, 6:09 PM EST | Flash Flood Warning | MFL | Miami-Dade | 4 hr |
| Nov 12, 6:13 PM EST | Special Marine Warning | MFL | 32 min | |
| Nov 12, 6:15 PM EST | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Nov 12, 6:35 PM EST | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Nov 12, 6:47 PM EST | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
Nearby
Special Weather Statements in Florida, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.